# SDR SWAA2023041917573

- Difficulty date: March 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE CORROSION FROM STA 727F THRU STA767.<[01] REMOVED TRANSITION ANGLE PER SRM 51-40-02.;[02] REMOVED L/H TRANSITION ANGLE PER SRM 51-40-02 TO FOM;[13] INSTALLED R/H TRANSITION ANGLE PER SRM 51-40-02;[14] CORRECTION FOR LINE 13; INSTALLED REPLACEMENT R/H TRANSITION ANGLE FROM STA 727 TO STA 767. PER SRM 51-40-02 AND SRM REPAIR 53-00-3-2R-5;[15] VERIFIED INSTALLATION OF NEW R/H TRANSITION ANGLE FROM STA 727 TO STA 767 PER SRM 51-40-02 WITH REPAIR SPLICE INSTALLED AT STA 727F+10 PER SRM 53-00-53-2R-5.;[16] FOR INFORMATIONAL PURPOSES: CORROSION DISCREPANCIES LOCATED BETWEEN STA. 727F AND STA. 727F+10? ARE REPAIRED ON FAULT TTG8Q00JWGJM. SEE FAULT FOR ALL WORK ACCOMPLISHED.;[17] INSPECTED WORK ABOVE;[18] CERTIFIED EDIT
